Some Tauberian theorems for regularly generated sequences

Makaleler > Tam Makale · 2011

Yazarlar: İbrahim ÇANAK, Ferhat HASEKILER, Duygu KEBAPCI

Computers & Mathematics with Applications, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2011, cilt 62, ss 4486-4491

DOI: 10.1016/j.camwa.2011.10.027

Özet

In this paper, we establish some Tauberian theorems for the Abel summability method in terms of regularly generated sequences which generalizes some results obtained in Canak and Totur [I. Canak, U. Totur, A note on Tauberian theorems for regularly generated sequences, Tamkang J. Math. 39 (2) (2008) 187-191]. (C) 2011 Elsevier Ltd. All rights reserved.

Detay görüntüle